MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONCORDE BUL PAR 9X7X27; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDOS INTERNATIONAL SàRL CH CONCORDE BUL PAR 9X7X27; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 187827107
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 07/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
9x7x27mm concorde bullet cage broke while implanting.Patient consequence?: yes.Patient consequence description:broken pieces left in patient.Could not be removed.Action taken for procedure:broken pieces of cage were extracted.The tip of the bullet cage remained in patient as it could not be removed.Is the information being submitted for this complaint all the details that are known/available regarding this event?: yes.

Brand Name
CONCORDE BUL PAR 9X7X27
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7784572
Report Number1526439-2018-50793
Device Sequence Number1678380
Product Code MAX
UDI-Device Identifier10705034139883
UDI-Public(01)10705034139883
Combination Product (Y/N)N
PMA/510(K) Number
K041722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number187827107
Device Catalogue Number187827107
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2018
Initial Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age50 YR